# SDR SWAA2022050301209

- Difficulty date: April 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737
- Aircraft serial: 27851
- Aircraft time: 79,772 hours, 47,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 22 DEF SIDEWALL LIGHT INOP.  REMOVED AND REPLACED 22DEF SIDEWALL LIGHT BULB PER AMM 33-21-00.
